# SDR CA980406014

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D29010052004
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 15,609 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

(CAN) ECAM LOW YELLOW HYDRAULIC QUANTITY INDICATION.  ACTION ECAM PROCEDURE LEVEL STABILIZED ABOVE MINIMUM WARNING LEVEL.  T/R YELLOW SYSTEM LINE TO T/R IN NR 2 PYLON FOUND DAMAGED CAUSED BY SHEARED RIVET ATTACH BRACKET WEARING INTO LINE. REPLACED LINE.
